Pennsylvania Teen Spends Four Days in Hospital After Smoking Synthetic Marijuana

19 year old has major seizure after smoking synthetic marijuana

A Pennsylvania teen almost succumbed to the effects of synthetic marijuana, specifically mentioning “K2,” after smoking the substance for the second time. A major seizure forced the teen to spend four days in the hospital recovering his speech, and from “tics” – specifically, involuntary motions involving his right hand.

Teen spends 4 days in hospital recovering from synthetic marijuana induced seizure.

When the teen’s mother happened upon her son’s condition, she reported that she “thought he was really gonna go.”

Michael Reedhart, an emergency room physician at Lancaster general hospital says the emergency room is seeing more people with prolonged paranoia and prolonged mental health issues with the first and second use of the drug.

This report is in line with countless other reports coming in from around the country about the negative side effects surrounding synthetic marijuana products.